I couldn't recall the kind of shot that I gotten at the hospital for my dizziness & drunk feeling. I was given a shot and told to wait for at least 20 - 30 minutes before leaving. And before I left emergency room my left ear stop ringing. I asked the nurse what it was that was given to me. She told me, though I asked her to write it down. She said that there's only One, so you won't forget it, Well I did. A friend that has had experience in the medical field said they believe it was this... "Serotonin". So I'm asking ???
Serotonin Syndrome - "Serotonin" What is it exactly and does it help with ringing of the ears?
- 18 Aug 2016 by fayfaith
- 24 August 2016
- recall, serotonin syndrome, syndrome, hospital, ear
Added 18 Aug 2016:
Oh Sorry, the None Ringing in my left ear only lasted 9 days. But, Wow ... it was remarkable to me and more of an ordeal to except the Ringing once it returned.
If you look up Seratonin Syndrome online, you will see that it is a possible toxic reaction, usually from medications in conflict with each other. It can be fatal. If the hospital was treating you for that, that might explain what happened. You should request a copy of the report from your hospital visit. I think that it would be helpful to you, especially if your symptoms were from medications that you are taking.
Well it didn't do anything for the tinittis I've had these several years fayfaith at all. I took it to help me sleep but didn't help that either. Sorry if this isn't what you hoped you would hear but it was my result you may possibly be different we are not all the same God made us all different.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
Posted 11 Dec 2014 • 1 answer
Posted 24 Nov 2015 • 1 answer
Posted 19 Feb 2016 • 0 answers
Posted 13 Oct 2017 • 0 answers